MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER BIZACT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER BIZACT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number BZ4212A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 11/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, 2-days post operatively, the patient was vomiting blood.The physician examined the patient and found no signs of active bleeding; also the tonsil beds looked good/normal and no blood clots could be seen.The physician is not sure where the bleeding came from.A suction bovie was used for the adenoidectomy but no other device was used in the tonsillectomy part of the procedure.The patient was seen by the doctor, but no surgical intervention was needed because the patient was not actively bleeding nor could a source of the bleeding be seen or determined at the time.Patient came in to be seen because of reported vomiting blood.

Brand Name
BIZACT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key8133634
Report Number1717344-2018-01594
Device Sequence Number11304111
Product Code GEI
UDI-Device Identifier10884521723016
UDI-Public10884521723016
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K171066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBZ4212A
Device Catalogue NumberBZ4212A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2018
Initial Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 YR